MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX30MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL ENTERPRISE2 4MMX30MM NO TIP; INTRACRANIAL NEUROVASCULAR STENT
Model Number ENF403000
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
The healthcare professional reported that during the procedure, the physician felt strong resistance during the attempt to advance the 4.0mm dia x 30mm with no tip enterprise®2 (enf403000 / 11175283) through the hub of the microcatheter (unspecified brand).The stent was removed and replaced.The procedure was successfully completed.There was no report of any patient adverse event or complication.The complaint device was returned for evaluation and analysis.Based on the result of the product analysis completed on 30-jun-2022, the event has been deemed reportable as a "malfunction.".
 
Additional Manufacturer Narrative
(b)(4).The initial reporter phone and email address are not available / reported.[conclusion]: the healthcare professional reported that during the procedure, the physician felt strong resistance during the attempt to advance the 4.0mm dia x 30mm with no tip enterprise®2 (enf403000 / 11175283) through the hub of the microcatheter (unspecified brand).The stent was removed and replaced.The procedure was successfully completed.There was no report of any patient adverse event or complication.The complaint device was returned for evaluation and analysis.The investigation is documented below.Investigation summary: a non-sterile 4.0mm dia x 30mm with no tip enterprise®2 was received contained in a decontamination pouch.Visual inspection was performed.The stent component was observed detached from the delivery wire.The introducer was observed in good, normal condition (without any kinks and without any splits).Microscopic inspection was performed.Under magnification, the delivery wire was noted to be bent just distal and just proximal to the marker band.On the stent component, one of the marker bands was noted to be bent, and a strut was found to be broken off.No other structural damages or anomalies were noted on the struts or the rest of the marker bands.Due to the condition of the returned device with the stent already separated from the delivery wire, and due to the structural damage noted on both components, the device could not be submitted to functional testing.However, the damages noted on the stent and delivery wire are reasonably suspected to be secondary to the resistance encountered during the procedure due to the manipulation required to move the stent.At this time, it is only known that the enterprise device was replaced.It is possible that undue force may have been applied during the stent removal from the microcatheter, or that it might have gotten caught with the microcatheter hub; however, the microcatheter was not submitted to evaluation and product information is unknown.Due to the limited information available for review, a root cause cannot be assigned, and no contributing factors could be identified from the returned component.The reported issue documented in the complaint was confirmed.However, there is no indication that the issue reported in the complaint is a result of a defect inherently related to the device.(b)(4) medical performed a review of the device history records relative to the manufacturing, inspection, and packaging of the lot 11175283.The history record indicates this product was final inspection tested at (b)(4) medical and was determined to be acceptable.As part of the cerenovus quality process, all devices are manufactured, inspected, and released to approved specifications.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) does contain the following recommendations: ¿ the introducer must be properly engaged with the infusion catheter hub to enable stent introduction into the infusion catheter.¿ if resistance is met during manipulation, determine the cause of resistance before proceeding.¿ do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance to a new one.Based on the manufacturing documentation review, there is no indication that the event is related to the device manufacturing process.As part of the post market surveillance program, information from this complaint is trended for statistical signals and corrective / preventive action may be triggered at a later time.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.The manufacturer will submit a supplemental report if new facts arise which materially alter information submitted in a previous mdr report.Additional information will be submitted within 30 days of receipt.

Brand Name
ENTERPRISE2 4MMX30MM NO TIP
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CODMAN AND SHURTLEFF, INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
michelleann garcia
31 technology dr
irvine, CA 92618
646591-7981
MDR Report Key14881810
Report Number3008114965-2022-00474
Device Sequence Number5189303
Product Code NJE
UDI-Device Identifier10886704075387
UDI-Public10886704075387
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2022
Device Model NumberENF403000
Device Catalogue NumberENF403000
Device Lot Number11175283
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/17/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2022
Initial Report FDA Received Date06/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/27/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown